# SDR DLM88040397

- Difficulty date: May 5, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 44,531 hours, 36,385 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: BAN7024501
- Condition: Failed
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FOUND DURING L/O CHECK WHILE LOOKING IN TAIL COMPARTMENT FOUND CABLE FREE FOR TAIL CONE DEPLOYMENT SYSTEM WITH NO LIGHT INDICATION IN COCKPIT OF TAIL CONE DEPLOYMENT.  FOUND SWITCH S1-537 NOT ACTUATING / COMPLETING CIRCUIT.  REPLACED SWITCH PER M/M, NOW LIGHT ILLUMINATES NORMALLY.
